# SDR DHL2006785002

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 062
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STANDBY POWER CHECK ON PRE-FLIGHT, THE EMERGENCY EXIT LIGHTS BOTH COCKPIT AND ENTRY WAY DID NOT ILLUMINATE.  REPLACED BOTH EMERGENCY EXIT LIGHTS BATTERIES IAW 33-50-71, P/N MISC-062.
